# SDR ERAA201200017

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 45,891 hours, 70,403 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 102161
- Part serial: DCL227
- Condition: Corroded
- Location: Rt Mlg
- Part time: 55,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DRAG STRUT TO SHOCKSTRUT ATTACH PIN REPLACED DUE TO PITTING.
